Wheeling around von Neumann–Jordan constant in Banach spaces

Tom 188 / 2008

J. Alonso, P. Martín, P. L. Papini Studia Mathematica 188 (2008), 135-150 MSC: 46B20, 46B99. DOI: 10.4064/sm188-2-3

Streszczenie

In recent times, many constants in Banach spaces have been defined and//or studied. Relations and inequalities among them (sometimes very complicated) have been indicated. But not much effort has been devoted to organize all connections, also because the literature on the subject is growing at an always bigger rate. Here we give some new connections which better the insight on some of them. In particular, we improve a known inequality between the von Neumann–Jordan and James constants.

Autorzy

  • J. AlonsoDepartamento de Matemàticas
    Universidad de Extremadura
    Avda. de Elvas s//n
    06071 Badajoz, Spain
    e-mail
  • P. MartínDepartamento de Matemàticas
    Universidad de Extremadura
    Avda. de Elvas s//n
    06071 Badajoz, Spain
    e-mail
  • P. L. PapiniDipartimento di Matematica
    Università di Bologna
    Piazza Porta S. Donato, 5
    40126 Bologna, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek